Posted by formerlyshy on July 26, 2005, at 22:29:40
In reply to Re: Effexor XR vs. Paxil and weight gain , posted by Kathy on April 19, 2000, at 0:16:56
Hi, I'm a 21-yr old female who has been taking Effexor XR since February 1, 2005. The first week was very difficult for me to adjust because I was falling asleep during my in-hospitalization counseling sessions. I also had very bizarre dreams, one of which was especially strange because I woke up in the middle of the night believing two women were huddling over my bed touching my hair! But after a couple weeks the dreams subsided but after feeling groggy (to the point where I need to take a nap almost everyday) I KNOW I have gained 8 pounds from decreased energy levels. I was on Luvox for 3 years and went from 140 to 156, and I lost it all plus some a few months after I went off Luvox and started walking daily. Now I'm stressed because I don't want to go back to being pudgy!!! My sex life is great but I don't want to start worrying again about fat rolls!!! Otherwise, I have had good results with Effexor XR, as I am A LOT LESS anxious, analytical and moody. Hope this helps!!